# SDR CALA0600149

- Difficulty date: March 15, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,416 hours, 28,700 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN THE R1 DOOR UPPER/FORWARD TORQUE BOX ATTACH INTERCOSTAL MOUNT ANGLE.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND DRAWING 65-45871.
